Overall increase is small, though, adding 1 cancer per 1,000 women treated
by bpp30m on Sat Jan 05, 2013 09:49 PM
has anyone dealt with this? last month when matthew woke from his nap he takes when receiving his avastin infusion, he went into a loopy state, they said it was just a seizure, but i just felt it was more than a seizure. it lasted for about 4 days with the first 2 days being the worst, couldnt speak, non responsive, incontinent, just plain scary. we went back for his 2 month mri yesterday and got some great news, the cancer that had spread to his csf was gone and there was no change in the tumor but because of what happened last month, he was taken off the avastin. i did as much research as i could on it and theres just not alot of info on it. my concern is that this same thing happened 6 months ago (but it only lasted 2 hours) and he had not had any avastin at all. it seems like everytime we have a problem come up its always a rare one. any help would be appreciated
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.